BibTeX record journals/dam/DingLCC08

download as .bib file

@article{DBLP:journals/dam/DingLCC08,
  author    = {Guoli Ding and
               Robert F. Lax and
               Jianhua Chen and
               Peter P. Chen},
  title     = {Formulas for approximating pseudo-Boolean random variables},
  journal   = {Discret. Appl. Math.},
  volume    = {156},
  number    = {10},
  pages     = {1581--1597},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.dam.2007.08.034},
  doi       = {10.1016/j.dam.2007.08.034},
  timestamp = {Thu, 11 Feb 2021 23:22:44 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/DingLCC08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics